# SDR 2023FA0000142

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: N7SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0240
- Aircraft time: 5,472 hours, 3,401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Component: Smoke Detector
- Component part number: 47359717
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K, O

## Discrepancy

DURING FINAL APPROACH, BAGGAGE SMOKE/ MASTER WARNING CAME ON. AFTER LANDING INSPECTED BOTH FORWARD AND AFT BAGGAGE COMPARTMENTS AND DID NOT SEE OR SMELL ANY SMOKE.                                                                                                           INSPECTED BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE. TESTED SYSTEM WITH NO DEFECTS NOTED. WORK ACCOMPLISHED IAW 525B AMM (REV 25) CH. 26-11 REV.17. AIRCRAFT IS APPROVED FOR RETURN TO SERVICE.
